Home Forums Melanoma Diagnosis: Stage IV Zelboraf and Bilirubin

  • This topic is empty.
Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #20625
    Dick_K
    Participant

    I had my routine scan and blood follow-up today and was told my bilirubin took an unexpected upward movement. As a result, I have been taken off Zelboraf and will have my blood tested again next week to see if it improves.

    If there are any of you who have experienced this phenomenon, did your bilirubin return to normal limits after a “drug holiday”? I would appreciate any information.

    Oh yea, 30 months on Zelboraf my scans were good.

    Dick

    #56500
    Catherine Poole
    Keymaster

    Dick,

    I ask the expert on our Scientific Board, Keith Flaherty. He said the bilirubin would eventually come down, but it can be a slow process. He wouldn’t worry about being a few weeks off of the drug though. And I guess we don’t know when you can come off of it altogether as you are making history! Let us know how you are doing.

    #56501
    Dick_K
    Participant

    Catherine

    Thank you and Dr. Flatherty So much for this information. My doctor also was sure it would come down but always good to get confirmation from another source. Thanks again.

    Dick

    #56502
    Dick_K
    Participant

    I had a second blood test yesterday and my bilirubin came back down to where it had been. Trial protocol required I be taken off Zelboraf but my doctor believes the real reason for the increase was due to a virus I had just two weeks prior. My drug “Holiday” is over and I am back on Zelboraf. Yea.

    Dick

Viewing 4 posts - 1 through 4 (of 4 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.